Alert archive / Missouri / Special Weather Statements in 2012
Special Weather Statement, NWS Memphis, TN
NWS Memphis, TN issued this special weather statement at Dec 20, 2012, 3:13 AM CST for Lake County, Tennessee; Dunklin County, Pemiscot County, Missouri. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2012, 3:13 AM CST (09:13 UTC)
- Expired
- Dec 20, 2012, 4:00 AM CST
- In force
- 47 min
- Issued by
- NWS Memphis, TN
Counties Dunklin County, MO, Pemiscot County, MO, Lake County, TN
The radar
The Memphis radar (KNQA), 116 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 9.2 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -260 J/kg
- Mixed-layer LCL
- 803 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 529 m²/s²
- 0-3 km storm-relative helicity
- 617 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
727
WWUS84 KMEG 200913
SPSMEG
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CST THU DEC 20 2012
ARZ009-MOZ113-115-TNZ001-019-201000-
CLAY AR-DUNKLIN MO-PEMISCOT MO-DYER TN-LAKE TN-
313 AM CST THU DEC 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CST FOR...
EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
LAKE COUNTY IN NORTHWEST TENNESSEE...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED
FROM 3 MILES NORTH OF CAMPBELL TO 6 MILES SOUTHWEST OF SENATH AT 313
AM CST...MOVING EAST AT 40 MPH.
PEOPLE IN CLAY...DUNKLIN...DYER...LAKE AND PEMISCOT COUNTIES...
INCLUDING LOCATIONS NEAR CAMPBELL...CARUTHERSVILLE...HAYTI...
KENNETT...MALDEN...SENATH AND STEELE...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3662 8996 3639 8996 3639 8976 3643 8973
3640 8968 3641 8960 3635 8953 3650 8954
3650 8949 3647 8949 3646 8946 3650 8940
3605 8956 3609 9025 3618 9023 3620 9020
3621 9022 3664 9012
TIME...MOT...LOC 0913Z 272DEG 35KT 3654 9004 3606 9018
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this special weather statement went out at Dec 19, 11:47 PM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Dec 19, 11:47 PM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
1147 PM CST WED DEC 19 2012
.UPDATE...
UPDATED TO ADD 06Z AVIATION DISCUSSION.
&&
.PREV DISCUSSION... /ISSUED 935 PM CST WED DEC 19 2012/
UPDATE...
DYNAMIC UPPER LOW WAS LIFTING FROM THE ROCKIES INTO THE CENTRAL
PLAINS AT MIDEVENING. PREFRONTAL THUNDERSTORMS DEVELOPED NEAR THE
NOSE OF A LOW LEVEL THETA E RIDGE EXTENDING FROM THE ARKLATEX NORTHWARD
INTO SOUTHWEST MO. THIS THETA E RIDGE WILL SHIFT EASTWARD INTO THE
MIDSOUTH TONIGHT... WITH THE EASTWARD PROGRESSION OF THE UPPER LOW.
00Z NAM SOUNDINGS CONTINUE TO SHOW UPDRAFTS LIKELY ROOTED IN THE
900 TO 925 MB LAYER ACROSS THE MIDSOUTH DURING THE OVERNIGHT
HOURS. PREFRONTAL THUNDERSTORMS WILL LIKELY FORM AHEAD OF THE
MAIN FRONT...AS CONVECTIVE INHIBITION ERODES WITH THE APPROACH
OF ELEVATED THETA E RIDGE. THE MAJORITY OF THE DIRECTIONAL SHEAR
WILL OCCUR IN THE LOW LEVEL INVERSION BELOW THE LIFTED PARCEL
LEVEL. ABOVE THIS INVERSION IN THE BUOYANT LAYER... NAM PROGS CAPES
OF 500 TO 700 J/KG FROM THE DELTA...INTO THE MEMPHIS METRO AT
09Z/3AM CST.
FORECAST WAS UPDATED EARLIER WITH ADJUSTMENTS TO PRECIP TIMING AND
POPS. NO ADDITIONAL CHANGES PLANNED AT THIS TIME.
PWB
PREV DISCUSSION... /ISSUED 615 PM CST WED DEC 19 2012/
UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.
PREV DISCUSSION... /ISSUED 330 PM CST WED DEC 19 2012/
DISCUSSION...
TONIGHT THROUGH THURSDAY...
STRONG MODEL AGREEMENT ON THE SHORT TERM FORECAST LEADS TO VERY
HIGH CONFIDENCE FORECAST THROUGH THE NEXT 36 HOURS. SIGNIFICANT
WINDS WILL BE DEVELOPING AHEAD OF A STRONG COLD FRONT THAT WILL
PUSH THROUGH THE MID SOUTH DURING THE EARLY MORNING HOURS ON
THURSDAY WITH STRONG GUSTY WINDS LINGERING UNTIL THE LATE
AFTERNOON OR EVENING. AHEAD AND ALONG THE FRONT MAY BE A FEW
STRONG THUNDERSTORMS WITH DAMAGING WINDS POSSIBLE.
LOW PRESSURE CONTINUES TO DEEPEN ACROSS THE OK PANHANDLE AND WILL
CONTINUE TO DO SO AS IT PUSHES NORTHEAST TOWARDS THE CHICAGO AREA
BY THURSDAY AFTERNOON. VERY STRONG GRADIENT WILL DEVELOP ALONG
WITH DEEP AND STRONG WINDS ALOFT WILL ALL COMBINE FOR THE HIGH
WIND POTENTIAL...WITH 50-60 KT WINDS AS LOW AS 1-2K FT ABOVE THE
GROUND OR LESS ANY SHOWERS OR THUNDERSTORMS WILL HAVE THE
POTENTIAL TO PUSH THE ENERGY DOWN TO THE SURFACE AND PRODUCE
DAMAGING WINDS AHEAD AND ALONG THE FRONT. VERY LITTLE CAPE OR
INSTABILITY SEEN PER ANY MODEL...EVEN WITH DEWPTS SURGING SLIGHTLY INTO
THE UPPER 50S JUST AHEAD OF THE FRONT... MODEL SOUNDINGS SHOW VERY
VERTICAL PROFILE AND LITTLE TO GET OVERLY EXCITED ABOUT EXCEPT FOR
THE STRONG WINDS ALOFT THAT ARE SEEN LOWERING AND BUILDING. IT
WILL BE EASY TO GET WINDS GUSTING TO 58+MPH DUE TO THE STRONG
WINDS JUST OFF THE GROUND BY 1-2 K FT. NOT MUCH INDICATION FOR ANY
TORNADO OR HAIL THREAT AT THIS TIME.
PRECIP LOOKS TO ENTER EASTERN ARKANSAS BY LATE THIS EVENING AND
START TO PUSH ACROSS THE MISS RVR BY MIDNIGHT...EXITTING THE
REGION THURSDAY AFTERNOON. COLD FRONT REACHES EASTERN AR BY 3AM
WITH STRONG PUSH OF GUSTY WINDS LIKELY...MOST WILL HEAR OR FEEL IT
WHEN IT ROARS THROUGH...CROSSING THE MS RVR BY 6AM...AND OUT OF
WEST TN AND N MS BY 9AM. AS IT PUSHES THROUGH 50-60 MPH WIND GUSTS WILL
BE VERY MUCH POSSIBLE...AND HIGH SUSTAINED WINDS WILL LINGER IN
THE 20-35 MPH RANGE WITH HIGHER GUSTS THROUGH THE DAY ON THURSDAY UP
TO 50 MPH. MUCH COOLER AIR AND CLOUDY CONDITIONS WILL BE SEEN
THROUGH THE EVENING...POSSIBLE CLEARING BY EARLY FRIDAY MORNING
FROM THE WEST. -ABS
FRIDAY THROUGH CHRISTMAS DAY...
NOT MUCH CHANGE NEEDED FROM THE PREVIOUS FORECAST...DECENT
AGREEMENT THROUGH THE WEEKEND...THEN SOME MODEL DISAGREEMENT FOR
CHRISTMAS EVE AND DAY. HIGH PRESSURE WILL DOMINATE THE REGION
FRIDAY INTO THE WEEKEND...WITH SLOW WARMING EACH DAY AND AMPLE SUNSHINE.
MODELS ARE INDICATING SIGNIFICANT STORMS TO IMPACT AREA LATE IN
THE FORECAST PERIOD ON CHRISTMAS EVE AND DAY...BUT STILL SOME
DIFFERENCES IN WHAT THOSE IMPACTS WILL BE...AS SOME MODELS SHOWING
PUSH OF WARMER AIR AHEAD OF THE SYSTEM AND POSSIBLE HEAVY RAIN AND
THUNDERSTORMS THREAT...AND THIS LOOKING LIKE A MORE LIKELY
SCENARIO AT THIS TIME. EITHER WAY AROUND CHRISTMAS DAY SOME FORM
OF PRECIP LOOKS VERY LIKELY...AND AS WE GET CLOSER INTO TIME WILL
BE ABLE TO REFINE MORE TO HOW EXACTLY THE AREA WILL BE IMPACTED.
DEFINITELY A SYSTEM TO WATCH...THOUGH TRENDS WOULD SUGGEST THE
SNOW THREAT IS LESSER WITH TODAY'S RUNS AND THE THE ENSEMBLE MEANS
SHOWING US MAINLY IN THE WARM SECTOR OF THIS STORM. -ABS
&&
.AVIATION...
06Z TAF CYCLE
PRESSURE GRADIENT ACROSS THE LOWER MISSISSIPPI VALLEY CONTINUES
TO TIGHTEN IN RESPONSE TO A DEEPENING SURFACE LOW OVER SOUTHWEST
MISSOURI. S/SW 925 MB WINDS AT NQA ARE ALREADY AT 51 KTS AND IS
EXPECTED TO INCREASE TO AROUND 60 KTS INTO THE REMAINDER OF THE NIGHT.
THUS...HAVE INCLUDED LLWS IN TAFS TONIGHT/THROUGH AT LEAST 20/12Z.
A LINE OF SHOWERS AND THUNDERSTORMS WILL AFFECT JBR/MEM MAINLY
BETWEEN 09-13Z...AND MKL/TUP BETWEEN 12-16Z. SOUTHEAST/SOUTH WINDS
WILL INCREASE TO AROUND 20 KTS SUSTAINED WITH GUSTS TO AROUND 30
KTS OVERNIGHT...VEER WEST/NORTHWEST WITH FRONTAL PASSAGE THURSDAY
MORINING...AND GRADUALLY DIMINISH THURSDAY NIGHT. VFR CONDITIONS
ANTICIPATED TO DETERIORATE TO MVFR CONDITIONS OVERNIGHT WITH A
POTENTIAL FOR IFR CONDITIONS WITHIN THUNDERSTORMS. CONDITIONS WILL
GRADUALLY IMPROVE TO VFR CONDITIONS THURSDAY MORNING AT ALL SITES.
CJC
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 53 54 29 49 / 90 30 0 0
MKL 55 57 27 47 / 90 80 0 0
JBR 47 50 27 46 / 100 20 0 0
TUP 57 59 28 49 / 90 90 0 0
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 6 PM CST THURSDAY FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.
MO...WIND ADVISORY UNTIL 6 PM CST THURSDAY FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 6 PM CST THURSDAY FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 6 PM CST THURSDAY FOR CARROLL-CHESTER-
CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
OBION-SHELBY-TIPTON-WEAKLEY.
&&Hazardous weather outlook, Dec 20, 1:19 AM CST, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 119 AM CST THU DEC 20 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-210930- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 119 AM CST THU DEC 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE WEATHER SOUTH AND WEST OF A LINE FROM WYNNE ARKANSAS...BOLIVAR TENNESSEE...TO COFFEEVILLE MISSISSIPPI AS A STRONG COLD FRONT PUSHES THROUGH THE REGION. THE MAIN THREAT WILL BE DAMAGING WINDS. A FEW STRONG STORMS MAY BE POSSIBLE TO THE NORTH AND EAST OF THE ABOVE LINE. STRONG GUSTY WINDS WILL BE THE MAIN THREAT. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH STARTING AT MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A LINGERING STRONG STORM MAY BE POSSIBLE EAST OF A LINE FROM JACKSON TN TO TUPELO MS THURSDAY MORNING. STRONG WINDS WILL BE THE MAIN THREAT. A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH FOR THURSDAY. SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE REMAINDER OF TONIGHT. JAB
In the hours before
Special weather statement, Dec 20, 2:04 AM CST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
204 AM CST THU DEC 20 2012
ARZ026-027-035-200845-
CRAIGHEAD AR-CROSS AR-POINSETT AR-
204 AM CST THU DEC 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 AM CST FOR...
SOUTHERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
POINSETT COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS OF 40 TO 45 MPH WAS
LOCATED FROM 12 MILES NORTHWEST OF WEINER TO 21 MILES WEST OF FAIR
OAKS AT 204 AM CST...MOVING EAST AT 40 MPH.
PEOPLE IN CRAIGHEAD...CROSS AND POINSETT COUNTIES...INCLUDING
LOCATIONS NEAR BAY...HARRISBURG...PARKIN...TRUMANN...VILLAGE CREEK
STATE PARK AND WYNNE...SHOULD MONITOR THIS STORM CLOSELY.
&&
LAT...LON 3575 9105 3577 9036 3544 9047 3544 9050
3537 9050 3515 9057 3515 9105
TIME...MOT...LOC 0804Z 273DEG 34KT 3573 9104 3518 9137Special weather statement, Dec 20, 2:18 AM CST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
218 AM CST THU DEC 20 2012
ARZ026-200845-
CRAIGHEAD AR-
218 AM CST THU DEC 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 245 AM CST FOR...
CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
A STRONG THUNDERSTORM PRODUCING WINDS OF 40 TO 45 MPH WAS LOCATED
OVER CASH AT 218 AM CST...MOVING EAST AT 40 MPH.
PEOPLE IN CRAIGHEAD COUNTY...INCLUDING LOCATIONS NEAR BONO...
BROOKLAND...JONESBORO AND LAKE CITY...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3589 9104 3588 9088 3591 9088 3596 9037
3575 9037 3573 9105
TIME...MOT...LOC 0818Z 264DEG 35KT 3582 9087Special weather statement, Dec 20, 2:37 AM CST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
237 AM CST THU DEC 20 2012
ARZ049-058-MSZ010-200900-
LEE AR-PHILLIPS AR-COAHOMA MS-
237 AM CST THU DEC 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 300 AM CST FOR...
SOUTHERN LEE COUNTY IN EASTERN ARKANSAS...
PHILLIPS COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
A LINE OF STRONG THUNDERSTORMS PRODUCING PEA SIZE HAIL OR LARGER AND
WINDS AT LEAST 40 MPH WAS LOCATED FROM 30 MILES WEST OF AUBREY TO 34
MILES SOUTHWEST OF WHITE RIVER NATIONAL WILDLIFE REFUGE AT 236 AM
CST...MOVING EAST AT 50 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THESE THUNDERSTORMS.
PEOPLE IN COAHOMA...LEE AND PHILLIPS COUNTIES...INCLUDING LOCATIONS
NEAR ELAINE...MARIANNA...MARVELL...ST FRANCIS NATIONAL PARK...WEST
HELENA AND WHITE RIVER NATIONAL WILDLIFE REFUGE...SHOULD MONITOR THIS
STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES OLD TOWN
LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3415 9109 3419 9110 3422 9107 3429 9108
3434 9105 3435 9101 3446 9101 3448 9106
3473 9106 3474 9111 3478 9111 3479 9056
3412 9069 3411 9112
TIME...MOT...LOC 0836Z 266DEG 42KT 3470 9141 3431 9134
3391 9153Special weather statement, Dec 20, 2:41 AM CST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
241 AM CST THU DEC 20 2012
ARZ048-049-200930-
LEE AR-ST. FRANCIS AR-
241 AM CST THU DEC 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 AM CST FOR...
NORTHERN LEE COUNTY IN EASTERN ARKANSAS...
ST. FRANCIS COUNTY IN EASTERN ARKANSAS...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS OF 40 TO 45 MPH WAS
LOCATED FROM 12 MILES WEST OF COLT TO 11 MILES WEST OF GARRET GROVE
AT 241 AM CST...MOVING EAST AT 45 MPH.
PEOPLE IN LEE AND ST. FRANCIS COUNTIES...INCLUDING LOCATIONS NEAR
FORREST CITY...MADISON...MARIANNA AND PALESTINE...SHOULD MONITOR THIS
STORM CLOSELY.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3500 9116 3501 9106 3515 9105 3514 9043
3477 9056 3476 9111 3486 9111 3487 9112
3490 9113 3491 9116
TIME...MOT...LOC 0841Z 264DEG 39KT 3516 9098 3478 9124Special weather statement, Dec 20, 2:50 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
250 AM CST THU DEC 20 2012
ARZ018-026>028-035-036-MOZ113-115-200930-
CRAIGHEAD AR-CRITTENDEN AR-CROSS AR-GREENE AR-MISSISSIPPI AR-
POINSETT AR-DUNKLIN MO-PEMISCOT MO-
250 AM CST THU DEC 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 330 AM CST FOR...
EASTERN CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
NORTHWESTERN CRITTENDEN COUNTY IN EASTERN ARKANSAS...
CROSS COUNTY IN EASTERN ARKANSAS...
SOUTH CENTRAL GREENE COUNTY IN EASTERN ARKANSAS...
WESTERN MISSISSIPPI COUNTY IN EASTERN ARKANSAS...
EASTERN POINSETT COUNTY IN EASTERN ARKANSAS...
SOUTHERN DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED
FROM 6 MILES SOUTH OF PARAGOULD TO 10 MILES SOUTHWEST OF WYNNE AT
249 AM CST...MOVING EAST AT 45 MPH.
PEOPLE IN CRAIGHEAD...CRITTENDEN...CROSS...DUNKLIN...GREENE...
MISSISSIPPI...PEMISCOT AND POINSETT COUNTIES...INCLUDING LOCATIONS
NEAR BAY...BLYTHEVILLE...BROOKLAND...CARAWAY...EARLE...GOSNELL...
HARRISBURG...KEISER...LAKE CITY...LEACHVILLE...LEPANTO...MANILA...
MARKED TREE...MONETTE...PARAGOULD...PARKIN...TRUMANN...TYRONZA AND
WYNNE...SHOULD MONITOR THIS LINE OF STORMS CLOSELY.
&&
LAT...LON 3554 9078 3609 9052 3607 8983 3516 9034
3516 9105 3520 9105
TIME...MOT...LOC 0849Z 267DEG 38KT 3597 9046 3555 9066
3514 9092Special weather statement, Dec 20, 3:13 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
313 AM CST THU DEC 20 2012
ARZ009-MOZ113-115-TNZ001-019-201000-
CLAY AR-DUNKLIN MO-PEMISCOT MO-DYER TN-LAKE TN-
313 AM CST THU DEC 20 2012
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 400 AM CST FOR...
EASTERN CLAY COUNTY IN EASTERN ARKANSAS...
WEST CENTRAL DYER COUNTY IN NORTHWEST TENNESSEE...
LAKE COUNTY IN NORTHWEST TENNESSEE...
DUNKLIN COUNTY IN SOUTHEAST MISSOURI...
PEMISCOT COUNTY IN SOUTHEAST MISSOURI...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS TO 45 MPH WAS LOCATED
FROM 3 MILES NORTH OF CAMPBELL TO 6 MILES SOUTHWEST OF SENATH AT 313
AM CST...MOVING EAST AT 40 MPH.
PEOPLE IN CLAY...DUNKLIN...DYER...LAKE AND PEMISCOT COUNTIES...
INCLUDING LOCATIONS NEAR CAMPBELL...CARUTHERSVILLE...HAYTI...
KENNETT...MALDEN...SENATH AND STEELE...SHOULD MONITOR THIS STORM
CLOSELY.
&&
LAT...LON 3662 8996 3639 8996 3639 8976 3643 8973
3640 8968 3641 8960 3635 8953 3650 8954
3650 8949 3647 8949 3646 8946 3650 8940
3605 8956 3609 9025 3618 9023 3620 9020
3621 9022 3664 9012
TIME...MOT...LOC 0913Z 272DEG 35KT 3654 9004 3606 9018The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 3:15 AM CST | Special Weather Statement | MEG | Coahoma, Quitman, Tunica | 30 min |
| Dec 20, 3:30 AM CST | Special Weather Statement | MEG | DeSoto | 45 min |
| Dec 20, 3:47 AM CST | Special Weather Statement | MEG | Panola, Quitman, Tallahatchie, Tate, Tunica | 28 min |
| Dec 20, 3:49 AM CST | Severe Thunderstorm Warning | MEG | Coahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 4 more | 41 min |
| Dec 20, 4:03 AM CST | Severe Thunderstorm Warning | MEG | DeSoto, Marshall | 42 min |
| Dec 20, 4:31 AM CST | Special Weather Statement | MEG | Benton, Marshall | 44 min |
| Dec 20, 4:32 AM CST | Special Weather Statement | MEG | Lafayette, Panola, Yalobusha | 43 min |
| Dec 20, 5:10 AM CST | Special Weather Statement | MEG | Alcorn, Benton, Prentiss, Tippah, Union | 35 min |
| Dec 20, 5:12 AM CST | Special Weather Statement | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 33 min |
| Dec 20, 5:45 AM CST | Special Weather Statement | MEG | Alcorn, Prentiss, Tippah, Tishomingo, Union | 45 min |
| Dec 20, 5:48 AM CST | Special Weather Statement | MEG | Chickasaw, Itawamba, Lee, Monroe | 57 min |
| Dec 20, 3:32 AM CST | Special Weather Statement | MEG | Dyer, Lauderdale | 43 min |
| Dec 20, 4:08 AM CST | Special Weather Statement | MEG | Dyer, Lake, Obion | 37 min |
| Dec 20, 4:20 AM CST | Special Weather Statement | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale, Tipton | 40 min |
| Dec 20, 4:26 AM CST | Special Weather Statement | MEG | Fayette | 34 min |
| Dec 20, 4:52 AM CST | Special Weather Statement | MEG | Hardeman | 38 min |
| Dec 20, 4:58 AM CST | Special Weather Statement | MEG | Carroll, Chester, Gibson, Madison | 47 min |
| Dec 20, 5:29 AM CST | Special Weather Statement | MEG | McNairy | 46 min |
| Dec 20, 1:36 AM CST | Special Weather Statement | MEG | Lawrence, Randolph | 39 min |
| Dec 20, 2:04 AM CST | Special Weather Statement | MEG | Cross, Poinsett | 41 min |
| Dec 20, 2:18 AM CST | Special Weather Statement | MEG | Craighead | 27 min |
| Dec 20, 2:37 AM CST | Special Weather Statement | MEG | Lee, Phillips | 23 min |
| Dec 20, 2:41 AM CST | Special Weather Statement | MEG | Lee, St. Francis | 49 min |
| Dec 20, 2:50 AM CST | Special Weather Statement | MEG | Craighead, Cross, Mississippi, Poinsett | 40 min |
Nearby
Special Weather Statements in Missouri, 2012Special Weather Statements in Tennessee, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.